# SDR 2006UALA00542

- Difficulty date: March 19, 2006
- Submitted: March 28, 2006
- Operation: Air carrier
- Aircraft: N516UA
- Make and model: Boeing 757222
- Aircraft serial: 24860
- Aircraft time: 51,802 hours, 19,404 cycles
- Engine: Pwa PW2037
- Engine time: 49,057 hours, 18,230 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Warning Light
- Condition: Illuminated
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

DIVERTED TO PIT UNDER AMBER ALERT WITH NR 1 ENGINE SHUT DOWN DUE TO AN ENGINE OIL FILTER BYPASS EICAS MESSAGE.  BUMPER BEARING FAILURE DUE POSSIBLY TO EXCESSIVE VIBRATION FROM LOWER DRIVE SHAFT.  LOWER DRIVE SHAFT FAILED BALANCE CHECK PER PWA SB 72-693
